Alert archive / Georgia / Freeze Warnings in 2006

Freeze Warning 8, NWS Atlanta, GA

November 3, 200671 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 3, 2006, 3:43 AM EST for 71 counties in Georgia. It took effect at Nov 4, 2006, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2006, 3:43 AM EST (08:43 UTC)
In effect from
Nov 4, 2006, 1:00 AM EST
Expired
Nov 4, 2006, 9:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 71 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2578 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 030843
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 AM EST FRI NOV 3 2006

GAZ001>009-011>016-019>024-031400-
/O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
/O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
/O.CON.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE
343 AM EST FRI NOV 3 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING.

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
TODAY. AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE WILL LIKELY DROP
TO NEAR FREEZING BEFORE SUNRISE THIS MORNING. TEMPERATURES SHOULD
BEGIN TO REBOUND AFTER SUNRISE...WITH MOST LOCATIONS ABOVE THE
FREEZING MARK BY MID MORNING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION.

$$

GAZ025-027-030>039-041>062-066>076-081>086-031645-
/O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
/O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE...
ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...
MILLEDGEVILLE...MACON...SWAINSBORO
343 AM EST FRI NOV 3 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL
DIMINISH...SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH
LIGHT WINDS AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED
TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY
BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO.
FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS
NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
5 follow-up statements
000 
WWUS72 KFFC 031414
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 AM EST FRI NOV 3 2006

GAZ001>009-011>016-019>024-032215-
/O.EXP.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/
/O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE
914 AM EST FRI NOV 3 2006

...FREEZE WARNING HAS EXPIRED...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
TODAY. TEMPERATURES ACROSS AREAS NORTH OF A LINE FROM ROME TO
GAINESVILLE HAVE BEGUN TO REBOUND...AND MOST LOCATIONS ARE ABOVE
FREEZING. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...
SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS
AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP
BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS
LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION.


$$

GAZ025-027-030>039-041>062-066>076-081>086-032215-
/O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE...
ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...
MILLEDGEVILLE...MACON...SWAINSBORO
914 AM EST FRI NOV 3 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY...

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...
SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS
AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED TO DIP
BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY
BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO.
FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS
NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
000 
WWUS72 KFFC 031650
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EST FRI NOV 3 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
040100-
/O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO
1150 AM EST FRI NOV 3 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...
SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS
AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP BELOW
THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY
SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3
TO 5 HOURS ACROSS NORTH GEORGIA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
000 
WWUS72 KFFC 040057
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EST FRI NOV 3 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
040900-
/O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO
757 PM EST FRI NOV 3 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. WINDS HAVE DIMINISHED...AND GOOD RADIATION
CONDITIONS WILL BE SETTING UP DURING THE REMAINDER OF THE NIGHT. WITH
LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED
TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD
PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
000 
WWUS72 KFFC 040904
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 AM EST SAT NOV 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
041400-
/O.CON.KFFC.FZ.W.0008.000000T0000Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO
404 AM EST SAT NOV 4 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR
NORTH AND MUCH OF CENTRAL GEORGIA.


AREAS ALONG AND NORTH OF A LINE FROM FROM LAGRANGE TO MACON TO
SWAINSBORO WILL LIKELY SEE TEMPERATURES NEAR OR BELOW THE FREEZING
MARK BEFORE SUNRISE THIS MORNING. TEMPERATURES SHOULD BEGIN TO
REBOUND AFTER SUNRISE...WITH MOST LOCATIONS ABOVE THE FREEZING
MARK BY MID MORNING. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION. 

$$
000 
WWUS72 KFFC 041407
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 AM EST SAT NOV 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
041515-
/O.EXP.KFFC.FZ.W.0008.000000T0000Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO
907 AM EST SAT NOV 4 2006

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 3, 2:45 AM EST, 58 minutes earlier.

Area forecast discussion, Nov 3, 2:45 AM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EST FRI NOV 3 2006

.SHORT TERM...(TODAY THROUGH SUNDAY)
SURFACE HIGH PRESSURE BUILDS ACROSS THE EASTERN U.S. TODAY AND
REMAINS DOMINATE OVER NORTH AND CENTRAL GEORGIA THROUGH THE PERIOD.
MAINLY A TEMPERATURE FORECAST...WITH COOL DAYS AND COLD NIGHTS ON
TAP THROUGH SUNDAY. LOOK FOR TEMPERATURES TODAY TO WARM GENERALLY
INTO THE 50S NORTH AND 60S CENTRAL GA...BUT WITH GOOD RADIATIONAL
COOLING CONDITIONS SETTING UP TONIGHT...EXPECT FREEZING TEMPERATURES
ACROSS MUCH OF THE COUNTY WARNING AREA SATURDAY MORNING. WILL
UPGRADE FREEZE WATCH TO FREEZE WARNING FOR TONIGHT. SLIGHTLY WARMER
TEMPS SATURDAY AFTERNOON...WITH LOWS SATURDAY NIGHT EXPECTED TO BE A
A DEGREE OR TWO WARMER THAN TONIGHT...BUT SUSPECT WILL STILL SEE
SOME READINGS DIP TO NEAR THE FREEZING MARK ESPECIALLY NORTH AND EAST
SECTIONS. HIGHS SUNDAY SIMILAR TO SATURDAYS.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
MODELS SIMILAR WITH CENTER OF HIGH SHIFTING OFF THE MID ATLANTIC
COAST SUNDAY NIGHT/MONDAY AS UPPER TROUGH DEEPENS OVER THE CENTRAL
U.S.  MODELS SHOW SOME INCREASE IN DEEPER MOISTURE ACROSS THE NORTH
LATE MONDAY NIGHT AS WEAK SHORTWAVE APPROACHES AND WILL GO WITH
SLIGHT CHANCE POPS EXTREME NORTHWEST FOR NOW. DEEPER MOISTURE
CONTINUES TO INCREASE AND SPREAD ACROSS MAINLY NORTH AND WEST
SECTIONS TUESDAY AS SHORTWAVE SKIRTS ACROSS THE TENNESSEE VALLEY
REGION. SHORTWAVE LIFTS OUT TUESDAY NIGHT WITH CWA IN BETWEEN
IMPULSES WEDNESDAY. DEEPER MOISTURE BACK ON THE INCREASE LATE
THURSDAY INTO FRIDAY AS A LOW PRESSURE SYSTEM AND ASSOCIATED COLD
FRONT MOVES INTO THE LOWER MISSISSIPPI RIVER VALLEY. PLAN TO NOT
MENTION THUNDER AT THIS TIME WITH VERY WEAK INSTABILITY PROGGED OVER
THE AREA...AND WILL GO WITH JUST SHOWERS. GRADUAL WARMING TREND
GETTING ON THE WAY MONDAY WITH HIGH TEMPERATURES WEDNESDAY AND
THURSDAY BACK INTO THE 70S MOST PLACES.
&&

.FIRE WEATHER...
RED FLAG WARNING CONTINUES FOR THIS AFTERNOON WITH DRY FUEL MOISTURE
AND LOW HUMIDITIES EXPECTED. RED FLAG CONDITIONS LOOK LIKE A GOOD
BET AGAIN SATURDAY AFTERNOON...AND PERHAPS EVEN SUNDAY AT THIS
POINT. WILL ISSUE FIRE WEATHER WATCH FOR SATURDAY...BUT PLAN TO
HOLD OFF ON SUNDAY FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  30  58  33 /   0   0   5   5
ATLANTA         57  34  60  36 /   0   0   5   5
BLAIRSVILLE     58  27  56  30 /   0   0   5   5
CARTERSVILLE    55  26  59  32 /   0   0   5   5
COLUMBUS        63  36  66  38 /   0   0   5   5
GAINESVILLE     58  31  56  34 /   0   0   5   5
MACON           65  32  64  33 /   0   0   5   5
ROME            60  28  62  35 /   0   0   5   5
PEACHTREE CITY  58  25  61  30 /   0   0   5   5
VIDALIA         63  38  63  41 /   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR
BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL...LUMPKIN...MURRAY
...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR MUCH
OF NORTH AND CENTRAL GEORGIA.

FREEZE WARNING FROM 1 AM TO 9 AM EST SATURDAY FOR MUCH OF NORTH AND
CENTRAL GEORGIA.

FIRE WEATHER WATCH SATURDAY AFTERNOON FOR MUCH OF NORTH AND CENTRAL
GEORGIA.

&&

49
Hazardous weather outlook, Nov 2, 7:10 PM EST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EST THU NOV 2 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
710 PM EST THU NOV 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO PUSH SOUTH AND EAST AWAY FROM GEORGIA
OVERNIGHT.  DEEP NORTHWEST FLOW ACROSS THE AREA WILL BRING A COLD
AIRMASS INTO GEORGIA FROM THE NORTHERN AND CENTRAL PLAINS FOR THE
END OF THE WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 6 PM FRIDAY ACROSS
NORTH AND CENTRAL GEORGIA ALONG WITH A FREEZE WATCH FOR LATE FRIDAY
NIGHT THROUGH SATURDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 3:13 AM ESTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more9 hr
Nov 3, 11:57 AM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more30 hr

Nearby

Freeze Warnings in Georgia, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.